I did this and the anxiety spiked, panic attacks came back after only a few days at the half dose. I was on 1mg the whole time. I realized it's not as bad as I thought.
Hit the spin button on the battery-operated mixer. The step down from 1 mg to. I will never take it again.
This one here is actually recommended for crushing tablets! My husband committed suicide 11 yrs ago and it took me until 2 yrs ago to go get help and the psychiatrist put me on this horrible drug not telling me about the side effects and hell my body would suffer.
Assuming you properly taper, the withdrawal symptoms will likely last from several weeks to several months. A delightful drink for the warm summer evening. I may not make sense during this writing, but I have been taking.
It was prescribed to me by a holistic doctor no less. I really appreciate this site and all the advice and comments given.
I am thinking stay on it for a year, then tapering off over 6 months. It was a last resort for me, as I could not fall or stay asleep, and the sleep deprivation was making me psychotic and not able to work.
I don't want to be dependent on mgs of this stuff The symptoms and their severity definitely wax and wane. After 5 weeks I quit period, but by day 6 insomnia got bad and some anxiety, but triggered my tachecardia, which is why I am on it to calm my anxiety because I now have that after a serious, painful shoulder injury, which is healing, so thought I could go off, but found out real quick I still need it.
I humbly discovered I could not move from 2. The brain chemistry has to re-balance itself which takes time… which varies from person to person.
I have headaches, dizziness, fatigue, concentration problems and flu like symptoms nausea, etc. I wouldn't have an issue with the Klonopin if I didn't wake up every morning feeling so out of it.
Thank you to all who have posted here. The medical profession has my total contempt. Even if its just that your pharmacist has to contact them for refills, it tells him how often you're getting them refilled.